Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A characterisation of absolutely continuous measures on topological semigroups

Author: Heneri A. M. Dzinotyiweyi
Journal: Proc. Amer. Math. Soc. 121 (1994), 1103-1109
MSC: Primary 22A10; Secondary 43A05
MathSciNet review: 1189541
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let S be a completely regular topological semigroup and $ \mu $ a bounded regular Borel measure on S. For a very large class of noncompact semigroups S, we show that the map $ x \to {\mu ^ \ast }\bar x$ of S into the space of bounded regular Borel measures on S is norm-continuous if and only if $ {\mu _0}f$ is a left uniformly continuous function on S, for all bounded continuous functions f on S. Here the function $ {\mu _0}f$ is given by

$\displaystyle {\mu _0}f(x): = \int {f(yx)d\mu (y)\quad {\text{on}}\;S.} $

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A10, 43A05

Retrieve articles in all journals with MSC: 22A10, 43A05

Additional Information

PII: S 0002-9939(1994)1189541-7
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia